Can loratadine (claritin) kill you?

Water can kill you. Anything taken in excess all at once can upset body function causing adverse effects that under certain circumstances could lead to death. Drinking a half gallon of water all at once can dilute body salts leading to seizures. Claritin (loratadine) in the usual doses or even at a double dose is extremely safe. There are reports of death from claritin (loratadine). 2/3 occur in patients over 60.
Probably not. It is hard to overdose on Claritin (loratadine) with doses greater than the usual therapeutic dose but studies on humans have been limited to specific ranges of doses. It is impossible to know for sure what a mega dose would do.

Related Questions

My sinuses are killing me do to the sudden pollination highs in my area. Will regular Claritin (loratadine) help or would something else be better?

Possibly. Could try claritin, allegra, or zyrtec although none will help reduce the congestion. If nose stuffy add decongestant such as sudafed. Saline nasal rinses also helpful. If you have extended times of allergy such as several months consider nasal steroids as they control allergy symptoms better than oral antihistamines. Read more...

Antihistamines really hurt my stomach, took claritin (loratadine) 10mg this time now my stomach is killing me, why does it happen w anthistamines? Is it Dangerous?

Antihistamines. Are known to cause severe hunger pains in some individuals, the newer ones as desloratadine or levo cetirizine might not cause this side effect. However, I see that you have LBBB, you need to be cautious using antihistamines, unless really needed, may cause heart rate problem in some patients, discuss with your doctor, best wishes. Read more...

If I've had a runny nose/cough especially at night can this kill me or turn into peunmonia? Been like this a week. Taking Claritin, (loratadine)Flonase, Benzonatate

Need to be examined. Your description fits an upper and lower airways inflammation, the cough, especially at night, is due to airway irritation and bronchospasm, could be viral, at any rate your doctor would prescribe some bronchodilator to relax your airways and you might need an antibiotic, wish you wellness. Read more...